# SDR 99UAL900153

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR SYSTEM INOPERATIVE.  FORWARD LAVATORY SMOKE DETECTOR UNIT REPLACED.
